# SDR HEEA979120

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6892832
- Condition: Cracked
- Location: Nr 3 Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  CRACKES ON #3 NOZZLE SHIELD AS MARKED.
